Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 81, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 23, 2015, 9:07 PM CDT for Cavalier County, Pembina County, Walsh County, North Dakota; Kittson County, Minnesota. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2015, 9:07 PM CDT (02:07 UTC)
- Expired
- Jul 23, 2015, 10:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kittson County, MN, Cavalier County, ND, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 132 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.1 hours before the alert went out and 315 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1074 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2327 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
289
WUUS53 KFGF 240207
SVRFGF
MNC069-NDC019-067-099-240300-
/O.NEW.KFGF.SV.W.0081.150724T0207Z-150724T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
907 PM CDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
SOUTHEASTERN CAVALIER COUNTY IN NORTHEASTERN NORTH DAKOTA...
PEMBINA COUNTY IN NORTHEASTERN NORTH DAKOTA...
WESTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL 1000 PM CDT
* AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NECHE TO NEAR NEKOMA...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NECHE AROUND 910 PM CDT.
BATHGATE AROUND 920 PM CDT.
PEMBINA AND ST. VINCENT AROUND 935 PM CDT.
ADAMS AND JOLIETTE AROUND 1000 PM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 191 AND 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4900 9675 4881 9679 4821 9804 4851 9832
4854 9832 4856 9837 4900 9758
TIME...MOT...LOC 0206Z 309DEG 16KT 4898 9749 4855 9837
HAIL...0.75IN
WIND...60MPH
$$
TG2 follow-up statements
292
WWUS53 KFGF 240229
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
929 PM CDT THU JUL 23 2015
MNC069-NDC019-067-099-240300-
/O.CON.KFGF.SV.W.0081.000000T0000Z-150724T0300Z/
KITTSON MN-CAVALIER ND-PEMBINA ND-WALSH ND-
929 PM CDT THU JUL 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN KITTSON...SOUTHEASTERN CAVALIER...PEMBINA AND
WESTERN WALSH COUNTIES...
AT 927 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HUMBOLDT TO NEAR JOLIETTE TO FAIRDALE...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
PEMBINA...HUMBOLDT...JOLIETTE...NOYES AND ST. VINCENT AROUND 930 PM
CDT.
NORTHCOTE AND ORLEANS AROUND 940 PM CDT.
HALLOCK AND UNION AROUND 945 PM CDT.
EDINBURG AND LANCASTER AROUND 950 PM CDT.
PARK RIVER AROUND 1000 PM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 191 AND 217.
THIS LINE OF STORMS PRODUCED A 64 MPH WIND GUST IN CAVALIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4900 9675 4881 9679 4821 9804 4850 9831
4854 9832 4856 9837 4900 9736
TIME...MOT...LOC 0227Z 279DEG 33KT 4898 9711 4885 9715 4849 9819
HAIL...0.75IN
WIND...60MPH
$$
TG731
WWUS53 KFGF 240251
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
951 PM CDT THU JUL 23 2015
MNC069-NDC019-067-099-240300-
/O.EXP.KFGF.SV.W.0081.000000T0000Z-150724T0300Z/
KITTSON MN-CAVALIER ND-PEMBINA ND-WALSH ND-
951 PM CDT THU JUL 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KITTSON...
SOUTHEASTERN CAVALIER...PEMBINA AND WESTERN WALSH COUNTIES WILL
EXPIRE AT 1000 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHWESTERN MINNESOTA AND NORTHEASTERN NORTH DAKOTA.
LAT...LON 4900 9675 4881 9679 4821 9804 4850 9831
4854 9832 4856 9837 4900 9736
TIME...MOT...LOC 0250Z 309DEG 16KT 4898 9711 4885 9715 4849 9819
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:35 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 23, 6:35 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 635 PM CDT THU JUL 23 2015 .UPDATE... ISSUED AT 635 PM CDT THU JUL 23 2015 FORECAST LOOKS TO BE ON TRACK WITH THUNDERSTORM ACTIVITY STILL WEST OF THE AREA. LOOKING LIKE STORMS WILL REACH THE RED RIVER AROUND OR JUST BEFORE MIDNIGHT. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 300 PM CDT THU JUL 23 2015 THIS EVENING AND TONIGHT SEVERE POTENTIAL...FRONT IS CURRENTLY (20Z) LOCATED FROM NORTH OF WINNIPEG INTO NORTH CENTRAL NORTH DAKOTA TO NEAR DICKINSON. THUNDERSTORMS HAVE ALREADY INITIATED ALONG THIS FEATURE IN CANADA (WHERE THE MID- LEVEL CAP IS WEAKER)...AND WOULD EXPECT THAT THE FORCING ALONG THIS FEATURE IN NORTH DAKOTA COMBINED WITH A WEAKENING CAP WILL BE ABLE TO INITIATE STORMS BY MID-LATE AFTERNOON ACROSS CENTRAL NORTH DAKOTA. MLCAPE 2000-4000 J/KG EXISTS AHEAD OF THIS FEATURE (AT LEAST ALONG AND WEST OF THE RED RIVER VALLEY). ANTICIPATE ACTIVITY THAT DEVELOPS WEST OF THE REGION WILL ORGANIZE INTO SOME SORT OF EASTWARD MOVING COMPLEX...CONSIDERING THAT GUIDANCE INDICATES INCREASING DEEP LAYER SHEAR (40 KNOT 500MB JET) AND A DEVELOPING 40 KNOT 850MB JET. IN FACT...HRRR HAS BEEN CONSISTENT RUN TO RUN SHOWING A QLCS EVENT WITH AREAS OF SEVERE WIND GUSTS ACROSS E ND AND ADJACENT PORTIONS OF MN. SPC IN ON BOARD WITH THIS ASSESSMENT INDICATING AN ENHANCED RISK OF SEVERE STORMS FOR DAMAGING WINDS. QLCS TORNADO ALSO POSSIBLE...ESPECIALLY SE ND WHERE 0-3KM SHEAR WILL BE WEST 30-40 KNOTS. BRIEF HEAVY RAIN LIKELY...BUT THE SYSTEM APPEARS IT WILL BE MORE PROGRESSIVE TO PREVENT WIDESPREAD FLASH FLOOD POTENTIAL. USED THE LATEST HRRR FOR TIMING OF POPS. FRIDAY-FRIDAY NIGHT...ZONAL FLOW DEVELOPS AND ALTHOUGH THUNDERSTORMS MAY BE POSSIBLE WITH ANY WEAK FAST MOVING WAVE...MOST GUIDANCE INDICATES INSTABILITY (LOW LEVEL MOIST AXIS) WILL BE EAST OF THE REGION BY 18Z FRIDAY. KEPT WITH A MOSTLY DRY FORECAST AND COOLER (NEAR NORMAL) TEMPERATURES. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 300 PM CDT THU JUL 23 2015 SATURDAY-SUNDAY...ZONAL FLOW CONTINUES...WITH NO STRONG SIGNAL FOR PRECIPITATION AMONG THE MODELS. THERE ARE SOME MODEL DIFFERENCES SATURDAY/SATURDAY NIGHT WITH LOW LEVEL MOISTURE RETURN AND UPPER LEVEL ENERGY. KEPT A CHANCE FOR THUNDER ACROSS THE SOUTHERN FA...BUT CONFIDENCE NOT HIGH. TEMPERATURES AGAIN CLIMB TO ABOVE NORMAL VALUES. SUNDAY NIGHT-THURSDAY...UPPER RIDGING AND PERSISTENT LOW-LEVEL SOUTHERLY FLOW WILL STILL KEEP WARM AND HUMID AIR IN PLACE FOR THE FIRST DAY OF THE EXTENDED PERIOD...WITH HIGHS WELL UP IN THE 80S. STRONG UPPER WAVE LIFTING FROM PAC NW TO SOUTHERN CANADA WILL CLOSE OFF...WITH AN ANOMALOUSLY DEEP SURFACE LOW INDICATED NORTHERN HIGH PLAINS BY MON NIGHT INTO TUESDAY. STACKED LOW WILL BE NEARLY STATIONARY WEST OF THE FORECAST AREA WHILE SEVERAL BOUNDARIES MOVE TO THE EAST OVER NORTHERN PLAINS AND INTO MINNESOTA TUE/WED WITH CHC POPS PREVAILING. THE COMPLEX IS LIKELY TO MOVE THROUGH THE REGION WED NIGHT INTO THURS ACCOMPANIED BY A GUSTY WIND SHIFT TO NW AND A DRIER REGIME TO END THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 635 PM CDT THU JUL 23 2015 PRIMARY THREAT WILL BE THUNDERSTORMS PUSHING EAST TO WEST ACROSS THE REGION TONIGHT. STRONG WINDS WILL BE POSSIBLE...WITH STORMS REACHING THE MN/ND BORDER BY MIDNIGHT OR JUST BEFORE. LOW CLOUDS MAY LINGER BEHIND STORMS INTO MORNING HOURS AT KBJI. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...KNUTSVIG SHORT TERM...TG LONG TERM...WJB/TG AVIATION...KNUTSVIG
Hazardous weather outlook, Jul 23, 6:37 AM CDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 637 AM CDT THU JUL 23 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-241145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 637 AM CDT THU JUL 23 2015 ...RISK OF SEVERE THUNDERSTORMS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL NORTH DAKOTA THIS AFTERNOON SPREADING EAST TONIGHT. STORMS ARE EXPECTED TO MOVE INTO THE DEVILS LAKE BASIN AFTER 5PM AND INTO THE VALLEY REGION AFTER 8PM AND ACROSS NORTHERN MINNESOTA AFTER 11 PM. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS ALTHOUGH ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS SHOULD DIMINISH IN INTENSITY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Special weather statement, Jul 23, 6:43 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
643 PM CDT THU JUL 23 2015
NDZ006-240045-
TOWNER ND-
643 PM CDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOWNER COUNTY UNTIL 745
PM CDT...
AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF HANSBORO
TO NEAR SHELL VALLEY...AND MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
AMOURDALE AND HANSBORO AROUND 725 PM CDT.
ROCKLAKE AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.
LAT...LON 4900 9952 4900 9900 4895 9900 4869 9911
4871 9947 4872 9949 4872 9952
TIME...MOT...LOC 2342Z 252DEG 28KT 4919 9926 4876 9980
KNUTSVIGSpecial weather statement, Jul 23, 7:39 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 PM CDT THU JUL 23 2015
NDZ007-240145-
CAVALIER ND-
739 PM CDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAVALIER COUNTY
UNTIL 845 PM CDT...
AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF HANNAH
TO NEAR ROCKLAKE...AND MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
HANNAH AROUND 755 PM CDT.
CLYDE AND WALES AROUND 805 PM CDT.
MUNICH AND MAIDA AROUND 815 PM CDT.
MOUNT CARMEL AND DRESDEN AROUND 820 PM CDT.
ALSEN AROUND 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.
LAT...LON 4900 9819 4897 9808 4856 9871 4874 9900
4900 9900
TIME...MOT...LOC 0039Z 305DEG 26KT 4908 9876 4882 9918
KNUTSVIGSpecial weather statement, Jul 23, 8:48 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
848 PM CDT THU JUL 23 2015
NDZ007-008-015-016-054-240230-
PEMBINA ND-RAMSEY ND-EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND-
CAVALIER ND-
848 PM CDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAVALIER...NORTHEASTERN
RAMSEY...PEMBINA AND NORTHWESTERN WALSH COUNTIES UNTIL 930 PM CDT...
AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF NECHE
TO NEAR LOMA...AND MOVING SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LEROY AROUND 915 PM CDT.
NECHE AROUND 920 PM CDT.
NEKOMA AND BATHGATE AROUND 930 PM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.
LAT...LON 4900 9727 4899 9725 4854 9718 4852 9854
4872 9866 4900 9794
TIME...MOT...LOC 0148Z 331DEG 10KT 4904 9766 4870 9852
TGThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:25 PM CDT | Severe Thunderstorm Warning | FGF | Towner | 65 min |
| Jul 23, 7:39 PM CDT | Special Weather Statement | FGF | Cavalier | 66 min |
| Jul 23, 8:25 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Ramsey, Towner | 65 min |
| Jul 23, 8:38 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 67 min |
| Jul 23, 8:48 PM CDT | Special Weather Statement | FGF | Cavalier, Pembina | 42 min |
| Jul 23, 9:20 PM CDT | Areal Flood Advisory | FGF | Benson, Ramsey, Towner | 9 hr |
| Jul 23, 9:23 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner | 52 min |
| Jul 23, 9:54 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Benson, Eddy, Griggs, Nelson | 66 min |
| Jul 23, 10:09 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 1 more | 66 min |
| Jul 23, 10:40 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Nelson, Steele and 1 more | 65 min |
| Jul 23, 10:58 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom | 47 min |
| Jul 23, 11:14 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Steele, Traill | 46 min |
| Jul 23, 11:33 PM CDT | Tornado Warning | FGF | Steele, Traill | 42 min |
| Jul 23, 11:40 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Steele, Traill | 65 min |
| Jul 24, 12:34 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 56 min |
| Jul 24, 1:24 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 5 more | 66 min |
| Jul 24, 2:33 AM CDT | Special Weather Statement | FGF | Beltrami, Hubbard, Wadena | 27 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.